# SDR COEA2014081901805

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,506 hours, 37,982 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 749161
- Part serial: 0250
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DURING CLIMB OUT, THE CREW NOTICED THE LT FUEL QTY INDICATOR ACTING ERRATICALLY, SHOWING A RAPID DECREASE IN THE AMOUNT OF FUEL ONBOARD.  AFTER LEVELING OFF, THE INDICATED FUEL LEVEL CONTINUED TO DROP, EVENTUALLY DISPLAYING ZERO, AT WHICH TIME THE FUEL LOW LEVEL LIGHT ILLUMINATED ALONG WITH A MASTER CAUTION.  ELECTED TO RETURN FOR MX SUPPORT.  NO EMER WAS DECLARED.  MX DETERMINED THERE WAS NO FUEL LOSS.  REPLACED THE FUEL QTY INDICATOR.  ALL OPERATIONS CHECKED GOOD & ACFT WAS RETURNED TO SERVICE.
